On face vectors of barycentric subdivisions of manifolds

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We study face vectors of barycentric subdivisions of simplicial homology manifolds. Recently, Kubitzke and Nevo proved that the g-vector of the barycentric subdivision of a Cohen-Macaulay simplicial complex is an M-vector, which in particular proves the g-conjecture for barycentric subdivisions of simplicial homology spheres. In this paper, we prove an analogue of this result for Buchsbaum simplicial posets and simplicial homology manifolds.

Original languageEnglish
Pages (from-to)1019-1037
Number of pages19
JournalSIAM Journal on Discrete Mathematics
Volume24
Issue number3
DOIs
Publication statusPublished - 2010 Oct 26
Externally publishedYes

Fingerprint

Barycentric Subdivision
Face
Homology
Homology Spheres
Cohen-Macaulay
Simplicial Complex
Poset
Analogue

Keywords

  • Barycentric subdivisions
  • Face vectors
  • Simplicial manifolds
  • Unimodality

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On face vectors of barycentric subdivisions of manifolds. / Murai, Satoshi.

In: SIAM Journal on Discrete Mathematics, Vol. 24, No. 3, 26.10.2010, p. 1019-1037.

Research output: Contribution to journalArticle

@article{6eb31db271404c6a826148b03b3ff723,
title = "On face vectors of barycentric subdivisions of manifolds",
abstract = "We study face vectors of barycentric subdivisions of simplicial homology manifolds. Recently, Kubitzke and Nevo proved that the g-vector of the barycentric subdivision of a Cohen-Macaulay simplicial complex is an M-vector, which in particular proves the g-conjecture for barycentric subdivisions of simplicial homology spheres. In this paper, we prove an analogue of this result for Buchsbaum simplicial posets and simplicial homology manifolds.",
keywords = "Barycentric subdivisions, Face vectors, Simplicial manifolds, Unimodality",
author = "Satoshi Murai",
year = "2010",
month = "10",
day = "26",
doi = "10.1137/090765365",
language = "English",
volume = "24",
pages = "1019--1037",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

TY - JOUR

T1 - On face vectors of barycentric subdivisions of manifolds

AU - Murai, Satoshi

PY - 2010/10/26

Y1 - 2010/10/26

N2 - We study face vectors of barycentric subdivisions of simplicial homology manifolds. Recently, Kubitzke and Nevo proved that the g-vector of the barycentric subdivision of a Cohen-Macaulay simplicial complex is an M-vector, which in particular proves the g-conjecture for barycentric subdivisions of simplicial homology spheres. In this paper, we prove an analogue of this result for Buchsbaum simplicial posets and simplicial homology manifolds.

AB - We study face vectors of barycentric subdivisions of simplicial homology manifolds. Recently, Kubitzke and Nevo proved that the g-vector of the barycentric subdivision of a Cohen-Macaulay simplicial complex is an M-vector, which in particular proves the g-conjecture for barycentric subdivisions of simplicial homology spheres. In this paper, we prove an analogue of this result for Buchsbaum simplicial posets and simplicial homology manifolds.

KW - Barycentric subdivisions

KW - Face vectors

KW - Simplicial manifolds

KW - Unimodality

UR - http://www.scopus.com/inward/record.url?scp=77958086446&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77958086446&partnerID=8YFLogxK

U2 - 10.1137/090765365

DO - 10.1137/090765365

M3 - Article

AN - SCOPUS:77958086446

VL - 24

SP - 1019

EP - 1037

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

IS - 3

ER -